# SDR SWAA2023022805047

- Difficulty date: February 20, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 1536
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND BATTERY PACK POS M1670 DEFECTIVE.<[01] REPLACED BATTERY PACK POS M1670 S/N 1536 OFF WITH BATTERY PACK S/N WN1766 ON AS PER REF AMM 33-51-06-960-805. OPERATION TESTED NORMAL.;[02] VERIFIED STEP#1
